Duke Mathematical Journal

Explicit elliptic units, I

Farshid Hajir and Fernando Rodriguez Villegas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 90, Number 3 (1997), 495-521.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077232812

Digital Object Identifier
doi:10.1215/S0012-7094-97-09013-X

Mathematical Reviews number (MathSciNet)
MR1480544

Zentralblatt MATH identifier
0898.11025

Subjects
Primary: 11G16: Elliptic and modular units [See also 11R27]
Secondary: 11R27: Units and factorization

Citation

Hajir, Farshid; Villegas, Fernando Rodriguez. Explicit elliptic units, I. Duke Math. J. 90 (1997), no. 3, 495--521. doi:10.1215/S0012-7094-97-09013-X. https://projecteuclid.org/euclid.dmj/1077232812


Export citation

References

  • [Ab] N. H. Abel, Recherches sur les fonctions elliptiques, J. Reine Angew Math. 2 (1828), 160–190, reprinted in Oeuvres completes de Niels Henrik Abel, Vol. 1, Gröndahl, Oslo, 1881, 380–382.
  • [AM] A. O. L. Atkin and F. Morain, Elliptic curves and primality proving, Math. Comp. 61 (1993), no. 203, 29–68.
  • [De] M. Deuring, Die Klassenkörper der komplexen Multiplikation, Enzyklopädie der mathematischen Wissenschaften: Mit Einschluss ihrer Anwendungen, Band I 2, Heft 10, Teil II (Article I 2, vol. 23, B. G. Teubner Verlagsgesellschaft, Stuttgart, 1958.
  • [Gr] B. H. Gross, Minimal models for elliptic curves with complex multiplication, Compositio Math. 45 (1982), no. 2, 155–164.
  • [GZ] B. H. Gross and D. Zagier, On singular moduli, J. Reine Angew. Math. 355 (1985), 191–220.
  • [H1] F. Hajir, Elliptic units of cyclic unramified extensions of complex quadratic fields, Acta Arith. 64 (1993), no. 1, 69–85.
  • [H2] F. Hajir, Unramified elliptic units, thesis, Massachusetts Inst. of Technology, 1993.
  • [He] G. Herglotz, Über das quadratische Reziprozitätsgesetz in imaginären quadratischen Zahlkörpern, Leipziger Ber. 73 (1921), 303–310, Gesammelte Schriften, §20, Vandenhoeck and Ruprecht, Göttingen, 1979.
  • [Hu] A. Hurwitz, Grundlagen einer independenten Theorie der elliptischen Modulfunctionen und Theorie der Multiplikator-Gleichungen erster Stufe, Math. Ann. 18 (1881), 528–592.
  • [Kr] L. Kronecker, Zur Theorie der Elliptischen Funktionen, Leopold Kronecker's Werke, Vol. 4, Teubner, Leipzig, 1929, Vol. 5, 1–132, pp. 347–495.
  • [KL] D. S. Kubert and S. Lang, Modular units, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 244, Springer-Verlag, New York, 1981.
  • [Ro] G. Robert, Unités elliptiques, Société Mathématique de France, Paris, 1973.
  • [Sc] R. Schertz, Zur Theorie der Ringklassenkörper über imaginär-quadratischen Zahlkörpern, J. Number Theory 10 (1978), no. 1, 70–82.
  • [Sh] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo, 1971.
  • [Si] C. L. Siegel, Advanced analytic number theory, Tata Institute of Fundamental Research Studies in Mathematics, vol. 9, Tata Institute of Fundamental Research, Bombay, 1980.
  • [St] H. M. Stark, $L$-functions at $s=1$. IV. First derivatives at $s=0$, Adv. in Math. 35 (1980), no. 3, 197–235.
  • [Wa] G. N. Watson, Singular Moduli, III, Proc. London Math. Soc. (3) 40 (1936), 83–142.
  • [We] H. Weber, Lehrbuch der Algebra, Vol. 3, Chelsea, New York, 1961.